# SDR DALA2019102906263

- Difficulty date: October 29, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH THS AUXILIARY SPAR WEB FOUND 02EA DILLED MARK AT O /B END. REPAIRED PER ERA 582134-14. (LP 1336760)
